# SDR SWAA2023041216608

- Difficulty date: March 14, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY NUTPLATE STRAP BS 788-793 RBL 19 WL 156<[01] REMOVED ON AFT CARGO BAY NUTPLATE STRAP BS 788 TO BS 793; RBL 19; WL 156. LOCATED AND DRILLED NEW NUTPLATE STRAP IAW SRM 51-40-05-0G-0 AND DWG 146A0081; ID: 0043; REV:-;[02] OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION STEP 2. VERIFIED OK TO INSTALL.;[04] INSTALLED AFT CARGO BAY NUTPLATE STRAP BS 788-793 RBL 19 WL 156 IAW SRM 51-40-05-0G-0 AND DWG 146A0081 ID:0043 REV:-;[05] UPDATED MEASUREMENT TABLE.;[06] CERTIFIED CORRECTIVE ACTION ITEM 5;[07] VERIFIED CORRECTIVE ACTION ITEM 5 AND MEASUREMENT TABLE.
